# SDR SWIA201438615

- Difficulty date: July 7, 2014
- Submitted: July 9, 2014
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 30,054 hours, 24,655 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 4622
- Part serial: 1140
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AND RAISING LANDING GEAR, THE TWO MAINS CAME UP AND THE NOSE GEAR REMAINED DOWN, AFTER ONE MINUTE THE NOSE GEAR CAME UP ON ITS OWN, RECEIVED GEAR DISAGREE WARNING MESSAGE.  R & R NLG PRIORITY VALVE IAW AMM.
